Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 301609, 4 pages
http://dx.doi.org/10.1155/2013/301609
Research Article

Asymptotic Bounds for the Time-Periodic Solutions to the Singularly Perturbed Ordinary Differential Equations

Department of Mathematics, Sinop University, 57000 Sinop, Turkey

Received 3 October 2013; Accepted 24 October 2013

Academic Editors: F. Mukhamedov, G. Tsiatas, and H. Yang

Copyright © 2013 Gabil M. Amiraliyev and Aysenur Ucar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gabil M. Amiraliyev and Aysenur Ucar, “Asymptotic Bounds for the Time-Periodic Solutions to the Singularly Perturbed Ordinary Differential Equations,” The Scientific World Journal, vol. 2013, Article ID 301609, 4 pages, 2013. https://doi.org/10.1155/2013/301609.